# SDR AALA20101027TUL05

- Difficulty date: March 10, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 35,489 hours, 4,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING FOR ESCAPE PATH LIGHTING AT LEFT NUMBER 1 DOOR CLOSET AREA BROKEN.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHTING AT LEFT NUMBER DOOR 1 CLOSET AREA.  OPS CHECKS NORMAL.
